# SDR UIEA2019102965795

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,785 hours, 20,711 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Ac Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

UPON LEFT ENGINE SHUTDOWN DURING TAXI IN, LOST L AC BUS, DIDN'T TRANSFER.( AFTER TURNING A/C DARK, TRANSFERRED POWER FROM GPU TO APU AND APU TO GPU, COULD NOT DUPLICATE FAULT PER AMM 24-51-00.   LP 1097272 - M7: PER MCC REQUEST, RAN ENGINE IAW AMM 71-00-00 TO PERFORM POWER DISTRIBUTION CHECK PER AMM 24-51-00, OPS CHECK NORMAL AT THIS TIME. )
